This publication is cited in the following 16 articles:
Dmitry Karamzin, Lecture Notes in Computer Science, 15218, Optimization and Applications, 2025, 155
V. Vivanco-Orellana, R. Osuna-Gómez, M. A. Rojas-Medar, “Necessary and Sufficient Optimality Conditions for Non-regular Problems”, Numerical Functional Analysis and Optimization, 44:12 (2023), 1228
Hernandez-Jimenez B. Osuna-Gomez R. Rojas-Medar M.A. Batista dos Santos L., “Generalized Convexity for Non-Regular Optimization Problems with Conic Constraints”, J. Glob. Optim., 57:3, SI (2013), 649–662
C.E.M. Pearce, A. C. Eberhard, “A sufficient optimality condition for nonregular problems via a nonlinear Lagrangian”, NACO, 2:2 (2012), 301
Arutyunov, AV, “Necessary Optimality Conditions for Problems with Equality and Inequality Constraints: Abnormal Case”, Journal of Optimization Theory and Applications, 140:3 (2009), 391
Arutyunov, AV, “Necessary optimality conditions for constrained optimization problems under relaxed constraint qualifications”, Mathematical Programming, 114:1 (2008), 37
E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Necessary Conditions for an Extremum in a Mathematical Programming Problem”, Proc. Steklov Inst. Math., 256 (2007), 2–25
Avakov, ER, “Necessary conditions for an extremum in 2-regular problems”, Doklady Mathematics, 73:3 (2006), 340
Arutyunov, A, “Second-order necessary optimality conditions for problems without a priori normality assumptions”, Mathematics of Operations Research, 31:1 (2006), 1
D. Yu. Karamzin, “On necessary extremum conditions for finite-dimensional problems with inequality constraints”, Comput. Math. Math. Phys., 46:11 (2006), 1860–1871
A. V. Arutyunov, “Covering of nonlinear maps on a cone in neighborhoods of irregular points”, Math. Notes, 77:4 (2005), 447–460
Arutyunov, AV, “Necessary extremum conditions without making a priori normality assumptions”, Doklady Mathematics, 71:3 (2005), 442
Arutyunov A., Pereira F.L., “Nondegenerate Necessary Conditions of Optimality for Problems Without Normality Assumptions”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, Vols 1-8, IEEE Conference on Decision and Control - Proceedings, IEEE, 2005, 7302–7307
A. Arutyunov, F.L. Pereira, Proceedings of the 44th IEEE Conference on Decision and Control, 2005, 7302
Arutyunov, AV, “Inverse function theorem on a cone in the neighborhood of an abnormal point”, Doklady Mathematics, 67:2 (2003), 149
Arutyunov, AV, “Conditions for a high-order extremum and tangent vectors at an abnormal point”, Doklady Mathematics, 64:3 (2001), 381